# SDR 01FEDA01083

- Difficulty date: December 18, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N241
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 48,659 hours, 37,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DITCHING SEAL CRACKED BS 1183 LBL 19 WL 208.  INSTALLED FIBERGLASS REPAIR IAW FEDEX SRM 51-40-8.
